| Model Number |
366444 |
| Medical Device Problem Codes |
Short Fill (1575); Volume Accuracy Problem (1675)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
09/20/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.(b)(6).A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation and/or device history review, a supplemental report will be filed.
Event or Problem Description
Material no: 366444 batch no: 8036515.It was reported that during use of the bd vacutainer® sst¿ ii advance plus blood collection tubes testing indicates both nominal and maximum dosed did not meet the product specification for draw volume of -19% of labelled draw at test intervals.The following information was provided by the initial reporter: as part of capa (b)(4), we sourced bd vacutainer® sst 5.0 ml (368970), 3.5 ml (368967) and 6.0 ml (366444) tubes which were sterilized at nominal (~22.6 kgy) and maximum dose levels (~32.3 kgy) for draw volume testing.The testing indicates both nominal and maximum dosed bd vacutainer® sst 5.0, 3.5 and 6.0 ml tubes did not meet the product specification for draw volume of -19% of labelled draw at below mentioned test intervals.Please refer below graphs for details.Irradiation dose (kgy): maximum 30.6-31.7.Test interval (months): t=19.
Additional Manufacturer Narrative
Date of event was provided and parent record has been updated.Date of event: (b)(6) 2019.
Event or Problem Description
Material no: 366444 batch no: 8036515.It was reported that during use of the bd vacutainer® sst¿ ii advance plus blood collection tubes testing indicates both nominal and maximum dosed did not meet the product specification for draw volume of -19% of labelled draw at test intervals.The following information was provided by the initial reporter: as part of capa 54720, we sourced bd vacutainer® sst 5.0 ml (368970), 3.5 ml (368967) and 6.0 ml (366444) tubes which were sterilized at nominal (~22.6 kgy) and maximum dose levels (~32.3 kgy) for draw volume testing.The testing indicates both nominal and maximum dosed bd vacutainer® sst 5.0, 3.5 and 6.0 ml tubes did not meet the product specification for draw volume of -19% of labelled draw at below mentioned test intervals.Please refer below graphs for details.Irradiation dose (kgy): maximum 30.6-31.7.Test interval (months): t=19.
Additional Manufacturer Narrative
H.6.Investigation: bd had not received samples or photos from the customer facility for evaluation.A review of the device history record was completed for the incident lot and, based on this review, all product specifications and requirements for lot release were met; there were no related quality non-conformances during manufacturing of the product.H3 other text : see h.10.
Event or Problem Description
Material no: 366444 batch no: 8036515 it was reported that during use of the bd vacutainer® sst¿ ii advance plus blood collection tubes testing indicates both nominal and maximum dosed did not meet the product specification for draw volume of -19% of labelled draw at test intervals.The following information was provided by the initial reporter: as part of capa 54720, we sourced bd vacutainer® sst 5.0 ml (368970), 3.5 ml (368967) and 6.0 ml (366444) tubes which were sterilized at nominal (~22.6 kgy) and maximum dose levels (~32.3 kgy) for draw volume testing.The testing indicates both nominal and maximum dosed bd vacutainer® sst 5.0, 3.5 and 6.0 ml tubes did not meet the product specification for draw volume of -19% of labelled draw at below mentioned test intervals.Please refer below graphs for details.Irradiation dose (kgy): maximum 30.6-31.7 test interval (months): t=19.